kth.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Biased 2 × 2 periodic Aztec diamond and an elliptic curve
Department of Mathematics, Massachusetts Institute of Technology, 77 Massachusetts Ave., Cambridge, MA, 02139, USA, 77 Massachusetts Ave..
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).ORCID-id: 0000-0002-7598-4521
2023 (Engelska)Ingår i: Probability theory and related fields, ISSN 0178-8051, E-ISSN 1432-2064, Vol. 187, nr 1-2, s. 259-315Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We study random domino tilings of the Aztec diamond with a biased 2 × 2 periodic weight function and associate a linear flow on an elliptic curve to this model. Our main result is a double integral formula for the correlation kernel, in which the integrand is expressed in terms of this flow. For special choices of parameters the flow is periodic, and this allows us to perform a saddle point analysis for the correlation kernel. In these cases we compute the local correlations in the smooth disordered (or gaseous) region. The special example in which the flow has period six is worked out in more detail, and we show that in that case the boundary of the rough disordered region is an algebraic curve of degree eight.

Ort, förlag, år, upplaga, sidor
Springer Nature , 2023. Vol. 187, nr 1-2, s. 259-315
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:kth:diva-338417DOI: 10.1007/s00440-023-01195-8ISI: 000933433200001PubMedID: 37655050Scopus ID: 2-s2.0-85147992049OAI: oai:DiVA.org:kth-338417DiVA, id: diva2:1806638
Anmärkning

QC 20231023

Tillgänglig från: 2023-10-23 Skapad: 2023-10-23 Senast uppdaterad: 2023-10-23Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextPubMedScopus

Person

Duits, Maurice

Sök vidare i DiVA

Av författaren/redaktören
Duits, Maurice
Av organisationen
Matematik (Avd.)
I samma tidskrift
Probability theory and related fields
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
pubmed
urn-nbn

Altmetricpoäng

doi
pubmed
urn-nbn
Totalt: 65 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf